Do you have any questions about radiotherapy treatment? Ask our volunteer radiographer...
Ask Hannah, our volunteer Physiotherapist, any questions about getting active during...
Ask our pharmacist Harpreet your questions. She'll try to respond within 2 working...
Ask our volunteer Dietitian Nicola your questions about diet and cancer and she’ll...
Breast cancer is far less common in the under-50s, but this can leave younger people...
A support group for anyone affected by triple negative breast cancer to come together...
Secondary breast cancer is cancer that has started in the breast and spread to other...
First TC two weeks ago, but from Sunday I've had red, burning cheeks (on my face!). It looks as if I've tried to put on rouge with a trowel. I am presuming this is yet another joyous side effect, though it's been a while in making itself felt if that is the case.
i got red cheeks with steroids .
Have you been wearing factor 50 sun cream at all times ? Plus you should be wearing a hat in the sun . Your skin is super sensitive to sun while getting Chemo .
I got zapped by the sun while chatting to a neighbour over the garden fence at 8 at night !! Bright red in morning !!
Hope this helps
My face looks better when I smile - so smile it is !
Thank you Ruby Rose- it may well be the sun. I went for a walk Sunday so probably got hit then
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: